# SDR SWIA2021081960382

- Difficulty date: June 25, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD BAGGAGE BAY DOOR INTERNAL SURROUNDING STRUCTURE HAS EVIDENCE OF CORROSION ON PLATE (BL0) @ FS 533.00 ON STRINGER 27. MARKED     (C-CHECK RO 8/18/2021)    REMOVED AND INSTALLED NEW FITTING REF CRJ 700 SRM 51-42-22-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 , DWG SH670-33600 REV H AND COMPLIED WITH SKYCARD 51-900-1002-SKY
